# SDR UPS97225120

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON UPPER SURFACE OF TOILET THRESHOLD SUPPORT BS 304 TO 344  RBL 12 - RBL 17 (TOP HAT SECTION).  NEW SECTION OF TOILET THRESHOLD SUPPORT FABRICATED FROM EXTRUSION BAC 1510-335 AND FITTED IAW SRM 51-30-2.
